MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2000X11B
Medical Device Problem Codes Alarm Not Visible (1022); Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue with a ventilator's visual alarm indicators during initial set up.The device was not in patient use.The manufacturer is currently investigating this issue and a follow-up report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
It was initially reported, the manufacturer received information alleging an issue with a ventilator's visual alarm indicators during initial set up.The device was not in patient use.Repeated attempts for additional information or to have the device returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
It was initially reported, the manufacturer received information alleging an issue with a ventilator's visual alarm indicators during initial set up.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's system board needs replaced to address the issue.The device was returned unrepaired as per the customer.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
7249003460
MDR Report Key12751705
Report Number2518422-2021-06309
Device Sequence Number19199194
Product Code CBK
UDI-Device Identifier00606959052000
UDI-Public00606959052000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2000X11B
Device Catalogue NumberDS2000X11B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer01/28/2022
05/18/2022
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date02/10/2022
06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown